# SDR DALA2015042502917

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 63,645 hours, 18,414 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE, FUEL LEAK REPORTED FROM NR 6 SLAT TRACK HOUSING.  PHYSCIAL DAMAGE NOTED ON NR 6 SLAT BOX.  REMOVED SLAT 6 INBD BOX.  INSTALLED BOX  IAW PRI 535438-14AD.  REPAIR ACCOMPLISHED IAW ERA 535438-14AD.
